# SDR ASAA1047269

- Difficulty date: January 11, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 32,894 hours, 19,699 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602312A
- Part serial: PC237
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT UPPER SURFACE O/B CORNER DELAMINATED.  REMOVED DAMAGED AREA AND INSTALLED REPAIR DOUBLER AND FILLER.
